# SDR 05FDEA01606

- Difficulty date: June 14, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 47,753 hours, 28,869 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6521655
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE PANEL AT APU EXHAUST HAS DELAMINATION, CORROSION AND OLD REPAIR TORN OFF JUST AFT OF EXHAUST PORT.  FABRICATED NEW PANEL AND INSTALLED NEW PANEL IAW SRM 51-30-5 & 51-30-2.
